# SDR IPXA2019081974723

- Difficulty date: August 13, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 68,438 hours, 12,746 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: AVB754315
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  NR 2 PYLON FAIRING 458AR LT AFT SKIN IS CRACKED.REPAIRED CRACKED.  NR 2 PYLON FAIRING 458AR LT AFT SKIN IAW MD-11 SRM 54-00-00 REPAIR GENERAL FIGURE 204. (MINOR)
